# SDR ASOA99017

- Difficulty date: February 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120131
- System (JASC): 3240 · Landing Gear Brake System
- Part: Switch
- Condition: Stuck
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 9258 - DURING TEST FLIGHT OUT OF CKB, CREW NOTICED BOTH PARKING BRAKE LIGHTS CAME ON WITH ASSOCIATED GEAR PROBLEM (LANDING GEAR SYSTEM 'B', ALL 3 RED 'B' LIGHTS CAME ON UPON RETRACTION).  CREW DECLARED AN EMERGENCY AND RETURNED TO CKB WHERE LANDING WAS MADE SAFELY AND WITHOUT FURTHER INCIDENT.  CKB MAINTENANCE FOUND PARKING BRAKE 'PRESS TO TEST' SWITCH STUCK IN THE TEST POSITION AND CLEANED TEST SWITCH IAW MM.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RELEASED FOR FURTHER SERVICE.  (M)
